Discussions By Condition: I cannot get a diagnosis.

no one knowes

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • September 27, 2007
  • 00:10 PM

can anyone help :confused: for the past two months my wife has had a strange breakout of tiny little bumps on the cheeks of her face she has treated them with acne meds without any luck does anyone out there know what this could be as the meds are not doing anything :(

Reply Flag this Discussion

3 Replies:

  • Look into rosacea - Rosacea - Wikipedia, the free encyclopedia
    Anonymous 42,789 Replies
    • September 27, 2007
    • 06:33 PM
    • 0
    Flag this Response
  • If it isn't roseacea, (I think Fauve is right), them go to a dermatology web site. They have many pictures (some really icky, and worst-cases). The second thing could be ectopic dermatitis. Or slapped-cheek disease (but usually only kids get that unless your wife is very young).
    rad-skw 1,605 Replies
    • September 28, 2007
    • 00:09 PM
    • 0
    Flag this Response
  • Does she have any other symptoms going on?Lupus can cause a butterfly rash across the face.The dermatology pictures should have a picture of such.I think she should get in to a dermatologist and get the problem looked at if she hasn't already. Many things could be causing the problem, like rosacea.OTC acne medications can make some problems worse in the long run. Even make up products can cause problems. Best to get it checked out by a dermatologist. Jmo.
    Anonymous 42,789 Replies
    • September 29, 2007
    • 08:14 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?